Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 28, 2014, 11:37:35 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 636508
  • Total Topics: 48312
  • Online Today: 258
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Could trvada and aluvia cause sudden weakness and bad feeling ?  (Read 671 times)

0 Members and 1 Guest are viewing this topic.

Offline Themepark

  • Member
  • Posts: 29
Could trvada and aluvia cause sudden weakness and bad feeling ?
« on: September 27, 2011, 08:15:26 AM »
Hi guys,

It has been 28 days for my full treatment with truvada and aluvia. So far I have not much of a problem with nausea nor vomitting as I try to take drugs an hour after meal. Only the last few days that I begun to feel a bit strange such sudden weakness, fatigue, and sometimes even slightly chest pain and feeling like a bit loosing control of myself. This happened during around midday but then has become unpredictable during the last two days. Early this year I had similar symptom before I found out my poz. I did cardio ct scan and holter monitoring, and everything was fine. Then it was my psychiatrist who concluded that it was caused by panic and anxiety which at the end lead to psychosomatic disorder.

Nevertheless, I don't have this kind of feeling for quite sometimes. And I do eat and sleep well these days. Could this symptombe side effects from the treatment? Or just simply my psychosomatic ? Has anyone experienced this before?

I rather look at my poz positively, but this kind of tiring feeling make me a bit worry.....
;(
05/08/11 Tested poz at the age of 32
06/08/11 CD4@365 27% VL=20,806
11/08/11 Truvada + Stocrin
22/08/11 Truvada (Stop Stocrin)
31/08/11 Truvada + Kaletra
15/09/11 Truvada + Aluvia
01/10/11 CD4@581 27% VL=234
25/02/12 CD4@661 30% VL<40
13/03/12 Truvada + Viramune
08/08/12 CD4@590 37% VL<40
17/11/12 CD4@650 33% VL<40
01/05/13 CD4@634 35% VL<40
06/09/13 CD4@763 36% VL<40

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.